# SDR SWIA200617227

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,217 hours, 7,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RBL 47 CRACKED ANGLE AT WL73.5, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLES AND STRAP PER REO 601R-53-61-117.
